Connect with others who understand.

sign up log in
About myIBSteam
Real members of myIBSteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Dulcolax

Dulcolax

I used to take this pill but was told not to by my doctor. It causes the nerves in the intestines to flair up. I know it helps you go but I have ibsd and sometimes get constipated badly and when I'm constipated i hurt so bad that I don't need more pain with this drug that just causes more pain

A myIBSteam Member said:

Sound like me it’s so frustrating. Never know what to eat. Losing way to much weight. And I’m not good in kitchen.

posted over 2 years ago
A myIBSteam Member said:

Magnesium tablets made me really sick. They told me to increase my high magnesium foods so I’m trying to slowly do that .

posted over 2 years ago
A myIBSteam Member said:

Maybe you have IBS d&c , I have IBS d but do get constipation also so I do Miralax nightly , and if I get constipation I do magnesium. I also do IBguard daily. And digestive enzymes.

posted over 2 years ago
A myIBSteam Member said:

Sometimes Cindy with having diarrhoea you can get dehydrated and also with not eating so much the result can send you the other way sometimes. Dealing with both these issues makes things harder. Rather than dulcolax you could try movicol or the equivalent miralax. It doesn't work straight away but does help you go gently after a couple of days

posted over 2 years ago
A myIBSteam Member said:

Snap

posted about 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in